# SDR IPXA2017062518589

- Difficulty date: June 12, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: NDA6080115BY
- Part serial: 16AZCD000348630
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FORWARD LOWER CARGO DOOR INNER SUPPORT BEAM GOUGED AT BS 937.8.  REPAIRED THE BEAM IAW EA 011-5230-01-A6837, REV IR, AND EO MD11-5230-64668-A.
